# SDR DALA2018090405397

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 72,198 hours, 53,505 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN EXTERNAL DOUBLERS (2 E/AS) AT FWD CARGO DOOR. EXTERNAL DOUBLERS WERE REPLACED PER ER/A 486624-14MA REV ORIGINAL AND SRM 51-30-2.
